ive been haveing rlly bad tasteing burps that taste really bad and now i try not 2 burp i can feel it comming so i swallow and it stops it i know that what im doing is bad but i cant help it. I have lost weight and i didnt change my diet or exercise its been going on for a few days no change in bowel habits and i was on antibiotics and when i finsihed them i got in so MUCH pain and sometimes i couldnt breath because of it From 930 pm -1045 am i spat up 6 times and that was dec 26 when it happend and the problem im asking for has started since dec 30
Hi...antibiotics can really mess us up in the process of helping us...they kill all bacteria,...the good with the bad and leave our system all messed up and us feeling like u know what....
Antibiotics also leave us open for yeast infections...so go to ur dr and let him know how u have been feeling....u may need a probiotic to balance out ur system and restore the good bacteria...and make sure u do not have a yeast issue as it could account for the sour taste u r getting.
BTW- if u do have a yeast issue always ask for DIFLUCAN when u need an antibiotic as it will keep the yeast at bay.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.